| Model Number |
SC-1216 |
| Medical Device Problem Codes |
Unexpected Therapeutic Results (1631); Charging Problem (2892)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
07/22/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient was experiencing difficulty charging and inadequate pain relief the implantable pulse generator (ipg).The patient underwent an ipg and lead replacement procedure and was doing well postoperatively.The explanted device was not returned.
Additional Manufacturer Narrative
Block b3: approximated based on the date the manufacturer became aware of the event.Additional suspect medical device components involved in the event:
model number/catalog number: sc-2218-70.Serial number: (b)(6).Batch/lot number: 7110741.Model/catalog description: linear st lead kit 70 cm.Unique identifier (udi) #: (b)(4).Model number/catalog number: sc-2218-70.Serial number: (b)(6).Batch/lot number: 7110740.Model/catalog description: linear st lead kit 70 cm.Unique identifier (udi) #: (b)(4).